# SDR IPXA2017051717235

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 80,396 hours, 15,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE L1 DOOR WILL NOT STAY SECURED.  REPLACED THE COVER IAW 33-27-01-05, ITEM 130.
